Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On closed subspaces of operator ranges

Authors: Robin Harte and Gerry Shannon
Journal: Proc. Amer. Math. Soc. 118 (1993), 171-173
MSC: Primary 47A05
MathSciNet review: 1131035
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient for the closure of a linear subspace to lie in the range of a bounded linear operator is a certain "bounded preimage property" for the operator.

References [Enhancements On Off] (What's this?)

  • [1] E. Albrecht and R. D. Mehta, Some remarks on local spectral theory, J. Oper. Theory 2 (1984), 285-317. MR 757436 (85m:47031)
  • [2] S. Goldberg, Unbounded linear operators, McGraw Hill, New York, 1966. MR 0200692 (34:580)
  • [3] R. E. Harte, Invertibility and singularity, Dekker, New York, 1988.
  • [4] Ju. N. Vladimirskiĭ, Observations on Calkin operators, Siberian Math. J. 17 (1976), 715-717. MR 0423109 (54:11090)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A05

Retrieve articles in all journals with MSC: 47A05

Additional Information

Keywords: Operator ranges, bounded sequences, Calkin property
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society